# SDR AALA201707189003

- Difficulty date: July 16, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 9,512 hours, 2,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 81361
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT THE L4 DOOR IS BROKEN OFF LOWER FASTNERS. MAINTENANCE TO REPLACE EXIT SIGN IAW AMM 33-51-13.  REPLACED EXIT SIGN PER MM 33-51-13.
